# SDR RAIA970506

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 8260121
- Condition: Failed
- Location: Rt Engine
- Part time: 9,873 hours
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

STL - FLT 7412 - RIGHT GENERATOR FAULTED ON TAKEOFF.  MAINTENANCE REPLACED RIGHT STARTER GENERATOR.  (X)
